DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 9, Numbers 1, January 1996

  • Anderson model with Lévy potential

    John M. Noble

    Volume 9, Numbers 1, January 1996, pages 187-198

  • Nonlinear boundary feedback stabilization for Schrödinger equations

    R. Cipolatti, E. Machtyngier, and E. San Pedro Siqueira

    Volume 9, Numbers 1, January 1996, pages 137-148

  • A finite range operator with a quasi-periodic potential

    Steve Surace

    Volume 9, Numbers 1, January 1996, pages 213-237

  • Anisotropic equations in $L^1$

    L. Boccardo,T. Gallouët, and P. Marcellini

    Volume 9, Numbers 1, January 1996, pages 209-212

  • A stability theorem in functional-differential equations

    Bo Zhang

    Volume 9, Numbers 1, January 1996, pages 199-208

  • On some spaces of functions with bounded derivatives between manifolds

    Françoise Demengel

    Volume 9, Numbers 1, January 1996, pages 173-185

  • Liouville theorems for nonlinear parabolic equations of second order

    G. N. Hile and C. P. Mawata

    Volume 9, Numbers 1, January 1996, pages 149-172

  • A compactness theorem and its application to a system of partial differential equations

    Xiangsheng Xu

    Volume 9, Numbers 1, January 1996, pages 119-136

  • Sequences of obstacles problems for Dirichlet forms

    Ugo Gianazza

    Volume 9, Numbers 1, January 1996, pages 89-118

  • Asymptotics for some quasilinear elliptic equations

    Emmanuel Hebey

    Volume 9, Numbers 1, January 1996, pages 71-88

  • Some ergodic problems for Hamilton-Jacobi equations in Hilbert space

    Mariko Arisawa

    Volume 9, Numbers 1, January 1996, pages 59-70

  • Smoothing of a class of fifth order model evolution equations

    Michael M. Tom

    Volume 9, Numbers 1, January 1996, pages 45-58

  • Young measures and relaxation of functionals for integrands $f(x, u(x), u'(x))$

    Gilles Aubert and Rabah Tahraoui

    Volume 9, Numbers 1, January 1996, pages 27-43

  • A nonresonance result with respect to the Fu?ik spectrum for a second order differential equation

    Mabel Cuesta Leon

    Volume 9, Numbers 1, January 1996, pages Nov-26

  • Sharp $L^infty$-estimates for the 2D-Stokes operator

    Fabrice Bethuel and Jean-Michel Ghidaglia

    Volume 9, Numbers 1, January 1996, pages 01-Sep

  • Global existence, uniqueness and regularity of solutions to a von K·rm·n system with nonlinear boundary dissipation

    Angelo Favini, Mary Ann Horn, Irena Lasiecka, and Daniel Tataru

    Volume 9, Numbers 2, March 1996, pages 267-294

  • Generation of analytic semigroups in $W^{k,p}(Omega)$ and $C^k(barOmega)$

    Fabrizio Colombo and Vincenzo Vespri

    Volume 9, Numbers 2, March 1996, pages 421-436

  • Stabilization of two-dimensional linear systems by time-delay feedback controls

    Bo Hu

    Volume 9, Numbers 2, March 1996, pages 409-420

  • An axiomatic theory of Volterra integral equations

    B. S. Klebanov and B. D. Sleeman

    Volume 9, Numbers 2, March 1996, pages 397-408

  • Asymptotic behavior of solutions of constrained systems of integral equations

    Xiao Pu Yan

    Volume 9, Numbers 2, March 1996, pages 381-396

  • Regularization of an inverse Stefan problem

    D. D. Ang, A. Pham Ngoc Dinh, and D. N. Thanh

    Volume 9, Numbers 2, March 1996, pages 371-380

  • Positive and multiple solutions of subcritical Emden-Fowler equations

    S. B. Tshinanga

    Volume 9, Numbers 2, March 1996, pages 363-370

  • Generators of translation semigroups and asymptotic behavior of the Sharpe-Lotka model

    Larbi Alaoui

    Volume 9, Numbers 2, March 1996, pages 343-362

  • Almost periodic solutions for delay logistic equations with almost periodic time dependence

    George Seifert

    Volume 9, Numbers 2, March 1996, pages 335-342

  • Homogenization of ordinary and linear transport equations

    Roberto Peirone

    Volume 9, Numbers 2, March 1996, pages 323-334

  • Antibifurcation and the n-species Lotka-Volterra competition model with diffusion

    Robert Stephen Cantrell

    Volume 9, Numbers 2, March 1996, pages 305-322

  • Variational elliptic problems at double resonance

    P. C. Carrião, J. V. Gonçalves, and J. C. de Pádua

    Volume 9, Numbers 2, March 1996, pages 295-303

  • The period function of some polynomial systems of arbitrary degree

    C. B. Collins

    Volume 9, Numbers 2, March 1996, pages 251-266

  • Nonexistence of periodic solutions of a complex Riccati equation

    Juan Campos and Rafael Ortega

    Volume 9, Numbers 2, March 1996, pages 247-249

  • A counterexample on competing species equations

    E. N. Dancer

    Volume 9, Numbers 2, March 1996, pages 239-246

  • On the Cauchy problem for the damped Boussinesq equation

    Vladimir Varlamov

    Volume 9, Numbers 3, May 1996, pages 619-634

  • Positive solutions to a system of periodic parabolic partial differential equations

    Afshin Ghoreishi and Roger Logan

    Volume 9, Numbers 3, May 1996, pages 607-618

  • The existence of similarity solutions to a quasilinear parabolic equation

    Yuan-Wei Qi

    Volume 9, Numbers 3, May 1996, pages 599-606

  • Discontinuous semilinear problems in vector-valued function spaces

    D. Motreanu and Z. Naniewicz

    Volume 9, Numbers 3, May 1996, pages 581-598

  • On retarded functional-differential equations and Henstock-Kurzweil integrals

    Tuan Seng Chew, G. C. Wake, and B. van-Brunt

    Volume 9, Numbers 3, May 1996, pages 569-580

  • Global stability in delayed nonautonomous Lotka-Volterra type systems without saturated equilibria

    Yang Kuang

    Volume 9, Numbers 3, May 1996, pages 557-567

  • Boundedness of minimizers of degenerate functionals

    A. Mercaldo

    Volume 9, Numbers 3, May 1996, pages 541-556

  • Delayed bifurcation properties in the FitzHugh-Nagumo equation with periodic forcing

    Jianzhong Su

    Volume 9, Numbers 3, May 1996, pages 527-539

  • Asymptotic profile of solutions of conservation laws with source

    Carlo Sinestrari

    Volume 9, Numbers 3, May 1996, pages 499-525

  • Applications of a one-dimensional Sobolev inequality to eigenvalue problems

    R. C. Brown, D. B. Hinton, and S. Schwabik

    Volume 9, Numbers 3, May 1996, pages 481-498

  • Nonexistence of positive solutions of semilinear elliptic systems in $R^N$

    Enzo Mitidieri

    Volume 9, Numbers 3, May 1996, pages 465-479

  • Nonuniqueness in nonlinear heat propagation: a heat wave coming from infinity

    Manuela Chaves and Juan Luis Vázquez

    Volume 9, Numbers 3, May 1996, pages 447-464

  • Some remarks on classical problems and fine properties of Sobolev spaces

    E. N. Dancer

    Volume 9, Numbers 3, May 1996, pages 437-446

  • Stability of multidimensional traveling waves for a Benjamin-Bona-Mahony type equation

    Jardel Morais Pereira

    Volume 9, Numbers 4, July 1996, pages 849-863

  • Weak solutions to a nonlinear partial differential equation of mixed type

    Pierangelo Marcati

    Volume 9, Numbers 4, July 1996, pages 827-848

  • On $C_0$-semigroups generated by elliptic second order differential expressions on Lp-spaces

    Vitali Liskevich

    Volume 9, Numbers 4, July 1996, pages 811-826

  • A global existence theorem for the Dirichlet problem in nonlinear n-dimensional viscoelasticity

    Song Jiang and Jaime E. Muñoz Rivera

    Volume 9, Numbers 4, July 1996, pages 791-810

  • Trajectories of dynamical systems joining two given submanifolds

    Addolorata Salvatore

    Volume 9, Numbers 4, July 1996, pages 779-790

  • On the convergence properties of global solutions for some reaction-diffusion systems under Neumann boundary conditions

    Hiroki Hoshino

    Volume 9, Numbers 4, July 1996, pages 761-778

  • Existence of a periodic solution for implicit nonlinear equations

    Veli-Matti Hokkanen

    Volume 9, Numbers 4, July 1996, pages 745-760

  • On the semiconductor drift diffusion equations

    Hugo Beirão da Veiga

    Volume 9, Numbers 4, July 1996, pages 729-744

  • Asymptotics of blowup for a convection-diffusion equation with conservation

    Gregory R. Conner and Christopher P. Grant

    Volume 9, Numbers 4, July 1996, pages 719-728

  • Periodic parabolic equations on ?N and applications

    Guido Schätti

    Volume 9, Numbers 4, July 1996, pages 701-717

  • The initial-boundary value problem for linear symmetric hyperbolic systems with characteristic boundary of constant multiplicity

    Paolo Secchi

    Volume 9, Numbers 4, July 1996, pages 671-700

  • On classification of blow-up patterns for a quasilinear heat equation

    J. Bebernes and Victor A. Galaktionov

    Volume 9, Numbers 4, July 1996, pages 655-670

  • Non-existence of positive solutions of Lane-Emden systems

    James Serrin and Henghui Zou

    Volume 9, Numbers 4, July 1996, pages 635-653

  • Exponentially small bifurcation functions in singular systems of O.D.E

    Flaviano Battelli

    Volume 9, Numbers 5, September 1996, pages 1165-1181

  • Positive harmonic functions on the upper half space satisfying a nonlinear boundary condition

    Biao Ou

    Volume 9, Numbers 5, September 1996, pages 1157-1164

  • Bounded, locally compact global attractors for semilinear damped wave equations on $mathbb{R}^N$

    Eduard Feireisl

    Volume 9, Numbers 5, September 1996, pages 1147-1156

  • Radial solutions for a nonlinear problem with $p$-Laplacian

    G. Dinc? and P. Jebelean

    Volume 9, Numbers 5, September 1996, pages 1139-1146

  • Uniqueness for the BGK-equation in $mathbb{R}^N$ and rate of convergence for a semi-discrete scheme

    Stéphane Mischler

    Volume 9, Numbers 5, September 1996, pages 1119-1138

  • Forward self-similar solutions of a semilinear parabolic equation with a nonlinear gradient term

    S. Tayachi

    Volume 9, Numbers 5, September 1996, pages 1107-1117

  • Quasilinear evolution equations with non-densely defined operators

    Naoki Tanaka

    Volume 9, Numbers 5, September 1996, pages 1067-1106

  • Positive periodic solutions of a competitor-competitor-mutualist model

    Yihong Du

    Volume 9, Numbers 5, September 1996, pages 1043-1066

  • A variational viewpoint on the existence of three solutions for some nonlinear elliptic problems

    A. M. Micheletti and A. Pistoia

    Volume 9, Numbers 5, September 1996, pages 1029-1042

  • Eberlein-weakly almost-periodic solutions of evolution equations in Banach spaces

    Josef Kreulich

    Volume 9, Numbers 5, September 1996, pages 1005-1027

  • Existence of nodal fast-decay solutions to ${rm div}(vert nabla uvert ^{m-2}nabla u)+K(vert xvert )vert uvert ^{q-1}u=0$ in $mathbb{R}^n$

    Yoshitsugu Kabeya, Eiji Yanagida, and Shoji Yotsutani

    Volume 9, Numbers 5, September 1996, pages 981-1004

  • Semilinear Dirichlet problems for the N-Laplacian in $R^N$ with nonlinearities in the critical growth range

    João Marcos B. do Ó

    Volume 9, Numbers 5, September 1996, pages 967-979

  • A uniqueness result for certain semilinear elliptic equations

    Michael A. Karls

    Volume 9, Numbers 5, September 1996, pages 949-966

  • The correspondence between travelling-wave solutions of a nonlinear reaction-convection-diffusion equation and an integral equation

    B. H. Gilding

    Volume 9, Numbers 5, September 1996, pages 919-947

  • Minimization problems and corresponding renormalized energies

    C?t?lin Lefter and Vicen?iu R?dulescu

    Volume 9, Numbers 5, September 1996, pages 903-917

  • Remarks on the blowup estimate for solution of the heat equation with a nonlinear boundary condition

    Bei Hu

    Volume 9, Numbers 5, September 1996, pages 891-901

  • Local existence in time of solutions to higher-order nonlinear dispersive equations

    Nakao Hayashi

    Volume 9, Numbers 5, September 1996, pages 879-890

  • Interior gradient blow-up in a semilinear parabolic equation

    Sigurd B. Angenent and Marek Fila

    Volume 9, Numbers 5, September 1996, pages 865-877

  • On nonlinear dispersive equations

    Mi Ai Park

    Volume 9, Numbers 6, November 1996, pages 1331-1335

  • A generalization of the Butler-McGehee lemma and its applications in persistence theory

    Shigui Ruan and Feng Yang

    Volume 9, Numbers 6, November 1996, pages 1321-1330

  • A variation of constants formula for an abstract functional-differential equation of retarded type

    Ovide Arino and Eva Sánchez

    Volume 9, Numbers 6, November 1996, pages 1305-1320

  • Positive solutions for a two-point nonlinear boundary value problem with applications to semilinear elliptic equations

    Lew Lefton and Jairo Santanilla

    Volume 9, Numbers 6, November 1996, pages 1293-1304

  • Weakly coupled systems of quasilinear hyperbolic equations

    Bernard Hanouzet and Roberto Natalini

    Volume 9, Numbers 6, November 1996, pages 1279-1292

  • On Rabinowitz alternative for the Laplace-Beltrami operator on $S^{n-1}$: continua that meet infinity

    S?awomir Rybicki

    Volume 9, Numbers 6, November 1996, pages 1267-1277

  • The initial-value problem for the generalized Burgers' equation

    Daniella Bekiranov

    Volume 9, Numbers 6, November 1996, pages 1253-1265

  • Almost periodicity and stability for solutions to functional-differential equations with infinite delay

    Wolfgang M. Ruess and William H. Summers

    Volume 9, Numbers 6, November 1996, pages 1225-1252

  • Capillary problem for singular degenerate parabolic equations on a half space

    Moto-Hiko Sato

    Volume 9, Numbers 6, November 1996, pages 1213-1224

  • Periodic solutions for a class of nonautonomous wave equations

    Shujie Li and Andrzej Szulkin

    Volume 9, Numbers 6, November 1996, pages 1197-1212

  • Global existence of small solutions to the Ishimori system without exponential decay on the data

    Nakao Hayashi and Jean-Claude Saut

    Volume 9, Numbers 6, November 1996, pages 1183-1195